Posted by Chairman_MAO on February 18, 2004, at 7:23:06
In reply to Re: Wellbutrin - Day two, posted by PsychoSage on February 18, 2004, at 4:18:02
I have been on 150mg for nine days. The agitation has been subtly increasing since I started it, and it's starting to get rather uncomfortable. Oddly, I cannot tell whether I was more uncomfortable with the lack of energy I had before taking it or with this anxiety now. It just might be now.
Does this agitation go away AT ALL? I feel a constant knot in my stomach, and it has increased nail-biting, skin-picking, etc. I started taking this primarily for ADD, and I know that if it will work at all for this I'll have to get up to at least 300mg/day. If this agitation stays this way, or gets worse, I will probably have to dump it. Yay! My FOURTH antidepressant trial since January, down the drain! I have to say, Wellbutrin is the crappiest stimulant in the world. I think Sudafed is more comfortable. No wonder it has no "abuse potential"; it just induces dysphoria! It's antidepressants like these that make me want to go back to pot and speed ...
Perhaps someday a psychiatrist will prescribe me an MAOI so I do not feel like I'm being tortured by my meds ... where is that coveted selegiline patch?!?